Apr 8, 2005
I became hiv positive about 1.5 years ago. I have been on viramune/combivir for a little over a year now. i have had zero problems with the meds and i havent noticed any visual side effects. when or will i see visual side effects?
Response from Dr. Henry
Nice to hear from persons who have done so well with drugs. Your particular combination has been fairly fat/appearance friendly so you may not notice much in the way of appearance changes. Combivir (AZT + 3TC) still has been linked to fat loss as a slower rate than some other combinations but it can and does occur. Careful observation by yourself and HIV providers is recommended. If concern arises about change in appearance then a discussion about other treatment options is suggested since prevention of further fat changes may work better that reversing more severe fat/appearance changes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Licking Vagina Worried I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
- Best Time To Take Truvada
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.